The Q-matrix problem 2 : Kolmogorov backward equations
Séminaire de probabilités de Strasbourg, Volume 10  (1976), p. 505-520
@article{SPS_1976__10__505_0,
     author = {Williams, David},
     title = {The Q-matrix problem 2 : Kolmogorov backward equations},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {10},
     year = {1976},
     pages = {505-520},
     mrnumber = {451421},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1976__10__505_0}
}
Williams, David. The Q-matrix problem 2 : Kolmogorov backward equations. Séminaire de probabilités de Strasbourg, Volume 10 (1976) , pp. 505-520. http://www.numdam.org/item/SPS_1976__10__505_0/

[1] J. Azema, Une remarque sur les temps de retour, trois applications, Séminaire de Prob. Strasbourg VI, Lect. Notes vol. 258, 1972. | Numdam | MR 381010 | Zbl 0231.60066

[2] K.L. Chung, Markov chains with stationary transition probabilities, Springer, Berlin, (2nd edition), 1967. | Zbl 0146.38401

[3] C. Dellacherie, Ensembles épais: applications aux processus de Markov, C.R. Acad. Sci. Paris 266, 1258-1261, 1968. | Zbl 0162.49003

[4] D. Freedman, Approximating Markov chains, Holden-Day, San Francisco, 1971.

[5] R.K. Getoor, Markov processes: Ray processes and right processes, Lect. Notes vol. 440, 1975. | Zbl 0299.60051

[6] K. Ito, Poisson point processes attached to Markov processes, Proc. 6th Berkeley Symposium, vol. III, 225-240, 1971. | Zbl 0284.60051

[7] D.G. Kendall, A totally unstable denumerable Markov process, Quart. J. Math. Oxford 9, 149-160, 1958. | MR 97852 | Zbl 0081.13301

[8] D.G. Kendall and G.E.H. Reuter, Some pathological Markov processes with a denumerable infinity of states and the associated semigroups of operators on l, Proc. Intern. Congress Math. 1954 (Amsterdam) 3, 377-415, 1956. | MR 88831 | Zbl 0073.12901

[9] J.F.C. Kingman, Regenerative phenomena, Wiley, London, New York, 1972. | MR 350861 | Zbl 0236.60040

[10] J.F.C. Kingman, A property of the derivatives of Markov transition properties, Quart. J. Math. Oxford (2) 26, 121-128, 1975. | MR 370773 | Zbl 0324.60058

[11] B. Maisonneuve, Systèmes régénératifs, Astérisque 15, Société Mathématique de France, 1974. | MR 350879 | Zbl 0285.60049

[12] J. Neveu; Une généralisation des processus à accroissements positifs indépendants, Abh. Math. Sem. Univ. Hamburg 25, 36-61, 1961. | MR 130714 | Zbl 0103.36303

[13] G.E.H. Reuter, Denumerable Markov processes and the associated contraction semi-groups on l, Acta. Math. 97, 1-46, 1957. | MR 102123 | Zbl 0079.34703

[14] G.E.H. Reuter, Remarks on a Markov chain example of Kolmogorov, Z. Wahrscheinlichkeitstheorie 13, 315-320, 1969. | MR 258132 | Zbl 0176.47803

[15] D.W. Stroock and S.R.S. Varadhan, Diffusion processes with continuous coefficients: I, II, Co m. Pure Appl. Math. XXII, 345-400, 479-530, 1969. | Zbl 0175.44802

[16] D. Williams, The Q-matrix problem, Séminaire de Prob. Strasbourg X. | Numdam | Zbl 0361.60035